# SDR P2EA98249

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 656462194
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 5 SLAT DELAMINATED UPPER AND LOWER SKIN.  REPAIRED NR 5 SLAT PER COOPESA EO COO-3-57-573-98 DATED OCT 17, 1998.  (M)
